Is it normal to still feel like $hit after 10 days clean. Quite c/t 5/17. Habit was 10- 12 percs (10/350ís) and 2-3 oxyís (40ís) a day for the last 2.5 Ė 3 years. If I ran out I would slap on a durgasic patch (75ís) for a week or so to keep the wdís at bay.
Now 10 days into this it seems the wdís just wonít quite. Still doing the outhouse shuffle, legs & feet are killing me, doen't even want to talk about my back, lucky to get 4 hours of sleep a night (expected that for another month or so) and absolutely no energy. No more trying to decide if Iím hot or cold or having the heeby jeebies but the rest are just about as bad as day 2.
My tolerance was up there a bit but it doesnít look to far from many other people on this board. From everything Iíve read I figured things would be letting up some by now.
Currently popping vitamin C (2000 mg), a multi vitamin and St. Johnís Wart (600 mg) in the morning and started taking another 600 mg of St. Johnís Wart at lunch yesterday to see if it would help any. Started taking a few somas (donít know the does off the top of my head but 2 a day) and a xanax (0.5 mg, 1 a day) on the 17th. Switched the somas to advil last weekend but still take a xanax every now and then (2 so far this week). Never had any problems with either of those and to be honest donít really like what they do, to much of a downer. Just trying to get through the wdís.
Am I missing something other than my next dose of Imodium????
Have your doctor prescribe some clonidine for the withdrawal symptoms, and some trazadone to help you sleep. Both help immensely and are non-addicitive. Skip the Soma and xanax, so you don't start another problem. You should start feeling better with each day now, assuming you don't take anything to prolong the withdrawal process. Hang in there.
My exercise for the past 2 weeks has been chasing a 4 year old daughter around the house after work and cooking dinner. Actually tried to get on the elliptical last night. Before quitting I was doing 1-1.5 hours 2 or 3 times a week, last night I made it 20 min. and thought I was going to fall over. Iím not going to think about getting on the Nautilus right now.
As far as my doc goes, he doesnít know the whole story and I donít intend on bringing it up. Biggest fear is having this in my medical record. Donít want to cause any problems down the road with insurance, doc's scratching his head on every scrip he writes for me, etc. Figure I got myself into this mess on my own for the most part so Iíll get myself out of it. Just didnít think it would be this hard.
Now with a half way clear head, I think I was a little ignorant when it comes to just how addictive narcotics can be. Iím sure everyone knows the type, ďthat could never happen to meĒ. The fear of reliving the last week or so is enough to make me not want another pill for the rest of my life. Of course saying that and doing that are two different things. So weíll see, just taking things day at a time right now.
As far as my doc goes, he doesnít know the whole story and I donít intend on bringing it up. Biggest fear is having this in my medical record. Donít want to cause any problems down the road with insurance, doc's scratching his head on every scrip he writes for me, etc.
H2O, First of all, your medical records are confidential by law, and cannot be disclosed to a third party without your consent. I think you run a bigger risk by not coming clean with your doctor, only to have the pharmacist call him and ask about high pill counts, etc. The doc is probably already suspicious, but if you get "busted" with the pharmacy or doctor, it will be worse. Tell him and detox yourself under medical supervision...it will be much easier and safer. Please consider this.
Just a thought, but I read somewhere that St John's Wort could sometimes cause side effects similar to the ones you mentioned. Is this something you have taken before withdrawing, or did you just start? It may be worth looking into..